A note on intersections of simplices  [ Sur certaines intersections de simplexes ]
Bulletin de la Société Mathématique de France, Tome 139 (2011) no. 1, p. 89-95
Nous exposons une démonstration rectifiée de [1, Théorème 9], montrant ainsi que tout simplexe de Choquet métrisable et de dimension infinie se représente comme intersection d'une suite décroissante de simplexes de Bauer.
We provide a corrected proof of [1, Théorème 9] stating that any metrizable infinite-dimensional simplex is affinely homeomorphic to the intersection of a decreasing sequence of Bauer simplices.
DOI : https://doi.org/10.24033/bsmf.2601
Classification:  46A55,  52A07
Mots clés: simplexe, simplexe de Bauer, intersection, matrice de représentation
@article{BSMF_2011__139_1_89_0,
     author = {Edwards, David Albert and Kalenda, Ond\v rej F. K. and Spurn\'y, Ji\v r\'\i },
     title = {A note on intersections of simplices},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {139},
     number = {1},
     year = {2011},
     pages = {89-95},
     doi = {10.24033/bsmf.2601},
     zbl = {1227.46011},
     mrnumber = {2815029},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2011__139_1_89_0}
}
Edwards, David A.; Kalenda, Ondřej F. K.; Spurný, Jiří. A note on intersections of simplices. Bulletin de la Société Mathématique de France, Tome 139 (2011) no. 1, pp. 89-95. doi : 10.24033/bsmf.2601. http://www.numdam.org/item/BSMF_2011__139_1_89_0/

[1] D. A. Edwards - « Systèmes projectifs d'ensembles convexes compacts », Bull. Soc. Math. France 103 (1975), p. 225-240. | Numdam | MR 397359 | Zbl 0346.46002

[2] V. P. Fonf, J. Lindenstrauss & R. R. Phelps - « Infinite dimensional convexity », in Handbook of the geometry of Banach spaces, Vol. I, North-Holland, 2001, p. 599-670. | MR 1863703 | Zbl 1086.46004

[3] A. J. Lazar & J. Lindenstrauss - « Banach spaces whose duals are L 1 spaces and their representing matrices », Acta Math. 126 (1971), p. 165-193. | MR 291771 | Zbl 0209.43201

[4] J. Lindenstrauss, G. H. Olsen & Y. Sternfeld - « The Poulsen simplex », Ann. Inst. Fourier (Grenoble) 28 (1978), p. 91-114. | Numdam | MR 500918 | Zbl 0363.46006

[5] Y. Sternfeld - « Characterization of Bauer simplices and some other classes of Choquet simplices by their representing matrices », in Notes in Banach spaces, Univ. Texas Press, 1980, p. 306-358. | MR 606224 | Zbl 0556.46006